# SDR VNAA2024091210033

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT BETWEEN INTERCOSTAL DD6 AND FORMER FS329.41 FOUND TO BE CORRODED REQUIRE REPLACEMENT.    INSTALLED NEW SERVICEABLE CLEAT P/N # 600-31902-269 IAW CRJ 700 SRM TASK 51-42-06-001-001-A01 AND SRM TASK 51-40-11-001-001-A01.
